# SDR SCNA96323

- Difficulty date: November 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N573SC
- Make and model: Doug DC-10-10
- Aircraft serial: 46905
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: P4010051127
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND RIGHT FORWARD EMERGENCY FLOOR LIGHTS INOP.  REMOVED AND REPLACED BATTERY PACK POWER SUPPLY AND OPS CHECKED GOOD.
